# SDR SWAA022010

- Difficulty date: August 31, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 47,457 hours, 45,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: WN4690
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS REMAIN ILLUMINATED WHEN SW IS IN OFF POS.  REMOVED AND REPLACED BATTERY PACK PER MM.
